# SDR FDEA202508281559

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN RBL 58.22 SEAT TRACK FROM STA 1560 TO 1620 HAS CORROSION I/B - OTBD.  REMOVED AND REPLACED WITH NEW SEAT TRACK AT RBL 58, STA 1420 - 1620 IAW SRM 53-60-52-0I, AND 51-40-02. MAJOR REPAIR.
